# SDR SWIA201024803

- Difficulty date: August 27, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,823 hours, 17,953 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LATCH WILL NOT OPEN FROM THE OUTSIDE.  (FLT 6251)  CLEANED AND LUBED SERVICE DOOR HANDLE AS REQUIRED.
